Advertisement

Drug Interactions With Lorcaserin

St. John's Wort
Because both St. John's wort and lorcaserin increase serotonin levels, taking them together can increase your risk for a rare but potentially dangerous reaction called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Contact your healthcare provider right away if you have any symptoms of serotonin syndrome during lorcaserin treatment (see Precautions and Warnings With Lorcaserin for a list of symptoms).
Tamoxifen
Lorcaserin may alter the way your body processes tamoxifen, potentially making it less effective. Talk to your healthcare provider about this potential interaction before taking these medications together.
Tamsulosin
Lorcaserin may increase the level of tamsulosin in your body, potentially increasing your risk for side effects. If you take these medications together, make sure to let your healthcare provider know if you experience any potential tamsulosin side effects. Your healthcare provider may recommend a lower tamsulosin dose.
Tolterodine
Taking lorcaserin and tolterodine together can increase the level of tolterodine in your blood, potentially increasing your risk for tolterodine side effects. Your healthcare provider may recommend that you take a lower dose of tolterodine.
Tramadol
Taking lorcaserin with tramadol may increase your risk for a rare but serious reaction called serotonin syndrome. Although this reaction is extremely rare, it can be quite dangerous. Talk to your healthcare provider before taking these medications together. Contact your healthcare provider right away if you experience symptoms of serotonin syndrome (see Precautions and Warnings With Lorcaserin).
Last reviewed by: Kristi Monson, PharmD
Advertisement
10 Simple Ways to Lose Weight